# SDR IXXA05SMN152S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Improper
- Location: Zone 800
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD.- PASSENGER DOOR UPPER PART HAS INTERIN REPAIR.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 52-2-0 FIG. 4, EO SEMAN NR 20051011 DATE 06-28-05. REMOVED INTERIM REPAIR IAW DC-8 SRM 51-1-21 PAGE 1. PERFORMED DETAILED VISUAL INSPECTION, NO CRACK, CORROSION FOUND. FABRICATED REPAIR DOUBLER (ALCLAD 2024 T3 0.050”) IAW DC-8 SRM 52-2-0 FIG. 4 (SHEET 3), DC-8 SRM 53-3-1 FIG. 1 ITEM L, DC-8 SRM 51-1-4 PAGE 1. CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR DOUBLER IAW DC-8 SRM 52-2-0 FIG. 4, DC-8 SRM 51-1-21 PAGE 1.
